bibtype J - Journal Article
ARLID 0409719
utime 20240103182126.0
mtime 20060210235959.9
title (primary) (eng) On additivity and pseudo-additivity of a pseudo-additive measure based integral
serial
ARLID cav_un_epca*0297179
ISSN 1066-8950
title Journal of Fuzzy Mathematics
volume_id 5
volume 2 (1997)
page_num 351-364
author (primary)
ARLID cav_un_auth*0101163
name1 Mesiar
name2 Radko
institution UTIA-B
full_dept Department of Econometrics
fullinstit Ústav teorie informace a automatizace AV ČR, v. v. i.
author
ARLID cav_un_auth*0021106
name1 Pap
name2 E.
country CS
COSATI 12A
cas_special
project
project_id 402/96/0414
agency GA ČR
department E
permalink http://hdl.handle.net/11104/0129812
ID_orig UTIA-B 970177
arlyear 1997
mrcbU63 cav_un_epca*0297179 Journal of Fuzzy Mathematics 1066-8950 Roč. 5 č. 2 1997 351 364